# SDR SIM2008F00002

- Difficulty date: July 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3394, CREW REPORTED ON CLIMBOUT THAT THE GEAR WOULD NOT RETRACT WITH A GEAR LEVER DISAGREE MSG ON EICAS NO CMC MESSAGES.  AIRCRAFT LANDED WITHIN WEIGHT LIMITS AND NO EMERGENCY WAS DECLARED. ACFT REMOVED FROM SERVICE.  OPS CHECK FOR LG/LEVER DISAGREEMENT MESSAGE- COULD NOT DUPLICATE IAW FRM 32-32-00-810-803-A STEP 1, STEP 2, STEP 9, AND STEP 22.  AIRCRAFT RETURNED TO SERVICE.  (K)
